MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CONTOUR ERCP CANNULA; ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY (ERCP) CANNULA

BOSTON SCIENTIFIC CORPORATION CONTOUR ERCP CANNULA; ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY (ERCP) CANNULA
Model Number M00530860
Medical Device Problem Code Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Approximated based on the date the manufacturer became aware of the event.The complainant was unable to provide the suspect device lot number; therefore, the lot expiration and device manufacture dates are unknown.Imdrf impact code f05 is being used to capture the reportable event of rescheduled procedure.
 
Event or Problem Description
Note: this report pertains to one rapid exchange, three tandem xl, and two contour ercp cannula used in the same procedure.It was reported to boston scientific corporation that a rapid exchange was used in the "small bowel" during a duodenal stent procedure.The exact procedure date was unknown.During the procedure, there was difficulty advancing the rapid exchange over the guidewire.Similar problem happened when another three tandem xl and two contour ercp cannula were used.It was reported that the devices were "seemed to be incompatible." the patient was rescheduled for another procedure to have the stent placed.There were no reported patient complications as a result of this event.No further information has been obtained despite good faith efforts.

Brand Name
CONTOUR ERCP CANNULA
Common Device Name
ENDOSCOPIC RETROGRADE CHOLANGIOPANCREATOGRAPHY (ERCP) CANNULA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
LAKE REGION MEDICAL
31c butterfield trail
el paso TX 79906
Manufacturer Contact
carole morley
300 boston scientific way
marlborough, MA 01752
5086834015
MDR Report Key16391806
Report Number3005099803-2023-00765
Device Sequence Number17541070
Product Code ODD
UDI-Device Identifier08714729099819
UDI-Public08714729099819
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K833417
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 02/16/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00530860
Device Catalogue Number3086
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/31/2023
Initial Report FDA Received Date02/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown